# SDR 20010123SG001

- Difficulty date: November 16, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N789KW
- Make and model: Lear 35A
- Aircraft serial: 35A222
- Engine: Garrtt TFE73122B
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Part time: 11,696 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A, E

## Discrepancy

WHILE EN ROUTE TO CEDAR RAPIDS, IOWA FROM JVY RIGHT ENGINE FAILED DURING CLIMB AT ABOUT 30,000 FEET.  TURBINE RPM DROPPED TO ZERO.  LANDING MADE AT IND WITHOUT INCIDENT.  UPON INITIAL INSPECTION NOTED FANS SPINS FREELY BUT TURBINE WILL NOT ROTATE.  (M)
